Alka-Seltzer Plus Severe Cold & Cough PowerFast Fizz Citrus Effervescent Tablets, 20ct 1 ea (Pack of 4)

Alka-Seltzer Plus Severe Cold & Cough PowerFast Fizz Citrus Effervescent Tablets, 20ct 1 ea (Pack of 4)
Alka-Seltzer Plus Severe Cold & Cough PowerFast Fizz Citrus Effervescent Tablets, 20ct 1 ea (Pack of 4)

Model: 165005876200

Brand: Alka-Seltzer Plus

(1) 1 shops 0 products

Detailed product description

Pack of 4 for the UPC: 16500587620 Product Description New & improved Alka-Seltzer Plus Cold & Cough Effervescent Tablets dissolve quickly in hydrating water and are instantly ready to start working. This formula has improved flavor, less sodium & is aspartame free. Each dose is individually wrapped and transforms in just 4oz of water into a liquid-fast medicine. After you drink the refreshing, sparkling solution, Alka-Seltzer Plus works quickly to relieve your worst cold symptoms: headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, fever and aches & pains. Key Features Our fantastic formula made even better: improved flavor, less sodium, & aspartame free Our severe Cold & Cough formula provides unbeatably liquid fast relief of headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, aches & pains and fever. Quickly dissolves in water and instantly ready to start working so you can get back to your busy life. Each box containing 10 Sachets each containing 1 individually wrapped dose (2 effervescent tablets), which makes it easy to take with you on the go Comes in Effervescent form, with a refreshing Citrus flavor. Use as directed. Directions/uses "? adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. ? children under 12 years: do not use " Warnings "Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: • hives • facial swelling • asthma (wheezing) • shock Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you ? are age 60 or older ? have had stomach ulcers or bleeding problems ? take a blood thinning (anticoagulant) or steroid drug ? take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) ? have 3 or more alcoholic drinks every day while using this product ? take more or for a longer time than directed Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use to sedate children."

Alka-Seltzer Plus Severe Cold & Cough PowerFast Fizz Citrus Effervescent Tablets, 20ct 1 ea (Pack of 4)


Compare buying offers


Search
Amazon Amazon

Currently Unavailable - Out of Stock

We don't know when or if this item will be back in stock. Please check back later for updates.

Product specifications

Technical details

Manufacturer -
Brand Alka-Seltzer Plus
Item model number 165005876200
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 1681156
User Reviews and Ratings 3 (1 ratings) 3 out of 5 stars
UPC 191897767050

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon

Similar Products View All


arrow_upward